# SDR IPXA10M62270

- Difficulty date: August 16, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 37,696 hours, 8,531 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING L/E LWR EDGE CRACKED AT XOS 550.  REMOVED CRACKED DOUBLER, FABRICATED AND INSTALLED DOUBLER IAW DWG ARB2933.
